# SDR ASOA201706031635

- Difficulty date: June 3, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 20,837 hours, 14,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER AT FS 295.00 - 310.00 CORRODED. REMOVED CORRODED DOUBLER, LOCATED AND DRILLED NEW TCAS DOUBLER IAW SRM 51-42-06-001-001-A01. INSTALLED SERVICEABLE TCAS DOUBLER IAW SRM 51-42-06-001-001 A01 & 51-42-21-001-001 A01 & DWG #SH670-32364. INSTALLED TCAS ANTENNA BETWEEN FS 295 - 310 IAW AMM 34-43-07-400-801 A03.
